Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

how much does this cost

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1683 Questions
Question
how much does this cost
Mon, 5 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 6 hours later
Brief Answer:
Acid peptic disorder.

Detailed Answer:
Hello,
Thanks for choosing HealthcareMagic for your query my dear patient,
As per the details given by you,You are having acid peptic disorder. Ranitidine is a H2 blocker and does not inhibit the baseline production of acid in stomach.
Acid peptic disorder should be treated in two phases-
1)Control production of acid-For which you are on Ranitidine But i would suggest you to switch over to Omeprazole 40 mg twice daily(OTC)
2)To prevent the acid formed inside stomach to reflux back into esophagus-(This part of treatment is not covered by your doctor)-I would suggest you to add Levosulpiride. It is a prokinetic drug and is very effective in controlling reflux of acid back into esophagus.A better way is to take it with Omeprazole trials have shown that its very effective when combined with PPI's.

An endoscopy should be done to rule out possibilities of peptic ulcers.
General precautions are-
Follow a bland diet (low acid levels, low in fat, not spicy)
Eat frequent, small meals.
Lose weight.
Avoid the use of alcohol, tobacco, and caffeine.
Do not eat food less than 2 hours before bedtime.
Raise the head of the bed before sleeping.
Avoid clearing of the throat.


Hope my answer was helpful.
Please do let me know if you need more details.
Above answer was peer-reviewed by
 
Follow-up: how much does this cost 12 hours later
I have bi polar disorder is Levosulpiride ok for bipolar
 
 
Answered by Dr. Ramesh Kumar 11 hours later
Brief Answer:
follow up

Detailed Answer:
Yes it would be fine.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor